MAUDE Adverse Event Report: BIOMET 3I 3I T3® NON-PLATFORM SWITCHED PARALLEL WALLED IMPLANT 4 X 8.5MM; DENTAL IMPLANT

BIOMET 3I 3I T3® NON-PLATFORM SWITCHED PARALLEL WALLED IMPLANT 4 X 8.5MM; DENTAL IMPLANT
Model Number BOSS485
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Pain (1994); Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Patient identifier unknown / not provided.Weight unknown / not provided.Date of event unknown / not provided.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
Customer reported that the implant looked fractured at the apex on the x-ray but did not have any additional event information.The implant was placed prior to covid but when they removed it, they were easily able to back it out an they believe it was not fully integrated.
 
Additional Manufacturer Narrative
The following sections are being reported: b4: date of this report was updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H3: device evaluated by manufacturer was updated.H6: investigation type codes were added: 3331, 4109, 4110 and 4111.H6: investigation findings code was added: 213.H6: investigation conclusions codes were added: 67.H10: narrative/data was updated.An osseotite® implant 3.75 x 13mm (boss485) was returned for investigation.Visual inspection of the as returned product identified worn markings due to usage.No fracture or damage has been identified.No malfunction.X-ray images were provided by the customer.The x-ray images shows the product, however no fractures identified as well as no fractures inspected to the product.Dhr review was completed for the subject lot number (2019031297).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformance's, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (2019031297) for similar event (complaint category keyword: dental : functional : fracture : implant) and no other complaint was identified.December post market trending was reviewed and there were no actionable events or corrective actions for the reported event or device.Based on the available information, device malfunction did not occur and the reported event was unconfirmed.
 
Event or Problem Description
No additional event information at the time of this report.

Brand Name
3I T3® NON-PLATFORM SWITCHED PARALLEL WALLED IMPLANT 4 X 8.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12590106
Report Number0001038806-2021-01899
Device Sequence Number11686241
Product Code DZE
UDI-Device Identifier00844868028864
UDI-Public(01)00844868028864(17)240402(10)2019031297
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K122300
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 02/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/02/2024
Device Model NumberBOSS485
Device Catalogue NumberBOSS485
Device Lot Number2019031297
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/13/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2021
Supplement Date Received by Manufacturer02/23/2022
Initial Report FDA Received Date10/07/2021
Supplement Report FDA Received Date02/23/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/02/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexFemale